I'm having an allergic reaction. It all the indications point to my new medication, Wellbutrin. I saw the doctor in the college health center this morning before class and she said that it is the Wellbutrin that is doing it and to cease taking it immediately and see my Psychiatrist as soon as possible. She then told me to take Benedryl by mouth and use hydrocortisone cream to stop the itching. The hydrocortisone didn't help.
I decided to take a trip to the ER and get a second opinion and the doctor said that I was having an allergic reaction to something, but he really had no way of knowing what it could be at this point. He does want me to consult with my doctor (psychiatrist) about stopping the Wellbutrin. I asked if I should stop taking the Wellbutrin, but he told me that he would rather have my doctor take me off my medication. I understood. I know he doesn't want the responsibility of taking a bipolar patient off his medication.
He gave me Prednisone before I left, and a prescription for Medrol dosepak and Vistaril (for the itching).
Whew, the Prednisone is kicking my butt. I'm glad it's bedtime. :P I'm sure the warning label says, "May cause drowsiness." A more accurate warning would be, "May knock your ass out."
Tomorrow, ...technically today, I have an appointment to find out the test results of my HIV blood test that I took 2 weeks ago. Since I have that appointment at the VA, I'll stop over at Building 10 and see if I can be seen by whoever is handling Dr. Fik's patients while he is on vacation.
The only person that has seen my butt more than this is Dan.... Oops, did I say that out loud? *giggles*
I'm going to leave class early tomorrow, so I can get to the VA before noon. I have already talked to my instructor about this and he said that would be fine with him. He also said the he was easy, but I decided not to take that out of context. :P Hehehe. Okay, I can tell I'm loopy,
My bed awaits. Good night Dudes and Dudettes.